# SDR GTIA20130424572

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 8,981 hours, 4,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CAPACITY TEST.  BATTERY AT 11WL FAULTING.  R & R BATTERY OF EMERGENCY POWER SUPPLY UNIT AT 11WL.  PERFORMED OPS TEST OF BATTERY IAW ACFT MM. TEST OK.
